×

zbMATH — the first resource for mathematics

Pseudo-complements in posets. (English) Zbl 0218.06002

MSC:
06A06 Partial orders, general
06A12 Semilattices
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. K. Balachandran, A characterization for complete Boolean algebras, J. Madras Univ. Sect. B. 24 (1954), 273 – 278. · Zbl 0057.02306
[2] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. · Zbl 0033.10103
[3] Orrin Frink Jr., Representations of Boolean algebras, Bull. Amer. Math. Soc. 47 (1941), 755 – 756. · Zbl 0063.01459
[4] Orrin Frink, Ideals in partially ordered sets, Amer. Math. Monthly 61 (1954), 223 – 234. · Zbl 0055.25901 · doi:10.2307/2306387 · doi.org
[5] Orrin Frink, Pseudo-complements in semi-lattices, Duke Math. J. 29 (1962), 505 – 514. · Zbl 0114.01602
[6] G. Szász, On complemented lattices, Acta Sci. Math. Szeged 19 (1958), 77 – 81. · Zbl 0087.26101
[7] Jules Varlet, Contribution à l’étude des treillis pseudo-complémentés et des treillis de Stone, Mém. Soc. Roy. Sci. Liège Coll. in-8^\deg (5) 8 (1963), no. 4, 71 (French). · Zbl 0113.01803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.